Cohomological Support and the Geometric Join

  • Hailong Dao

    University of Kansas, 1460 Jayhawk Blvd., Lawrence, KS, USA
  • William T. Sanders

    Norwegian University of Science and Technology, Alfred Getz vei 1, 7491 Trondheim, Norway
Cohomological Support and the Geometric Join cover
Download PDF

This article is published open access.


Let be finitely generated modules over a local complete intersection . Assume that all the modules Tor are zero for . We prove that the cohomological support of (in the sense of Avramov-Buchweitz) is equal to the geometric join of the cohomological supports of . This result gives a new connection between two active areas or research, and immediately produces several interesting corollaries. Naturally, it also raises many intriguing new questions about the homological properties of modules over a complete intersection, some of which are investigated in this work.

Cite this article

Hailong Dao, William T. Sanders, Cohomological Support and the Geometric Join. Doc. Math. 22 (2017), pp. 1593–1614

DOI 10.4171/DM/605